Alert archive / South Dakota / Flash Flood Warnings in 2007

Flash Flood Warning 10, NWS Sioux Falls, SD

May 5, 2007Bon Homme County, Hutchinson County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at May 5, 2007, 4:53 PM CDT for Bon Homme County, Hutchinson County, Yankton County, South Dakota. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 5, 2007, 4:53 PM CDT (21:53 UTC)
Expired
May 5, 2007, 11:00 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD
Area
Whole counties

Counties Bon Homme County, SD, Hutchinson County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 5:00 PM CDTFLASH FLOOD1 Ne Tripp, SD412TH AVE. NEAR HIGHWAY 18 FLOODED
May 5, 5:20 PM CDTFLOODYankton, SDAT LEAST 6 ROADS UNDER WATER IN TOWN
May 5, 5:20 PM CDTFLASH FLOODYankton, SDAT LEAST 6 ROADS UNDER WATER IN TOWN
May 5, 6:00 PM CDTFLASH FLOOD3 W Scotland, SDCOUNTY/TOWNSHIP ROADS FLOODED
May 5, 6:00 PM CDTFLASH FLOOD4 N Lesterville, SD296TH ST. FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFSD 052154
FFWFSD
SDC009-067-135-060400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
453 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA
  HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA
  WESTERN YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 1100 PM CDT

* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  ADDITIONAL THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING
  MOVING NORTH FROM NEBRASKA. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TABOR...TYNDALL...AVON...UTICA...SCOTLAND...TRIPP...MENNO...
  FREEMAN...PARKSTON...CLAYTON AND DIMOCK

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 4284 9812 4279 9801 4287 9786 4288 9734
      4318 9742 4349 9740 4349 9811 4317 9807

$$

08
1 follow-up statement
000 
WGUS73 KFSD 060354
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT SAT MAY 5 2007

SDC009-067-135-060404-
HUTCHINSON SD-YANKTON SD-BON HOMME SD-
1054 PM CDT SAT MAY 5 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 PM CDT FOR BON
HOMME...WESTERN YANKTON AND HUTCHINSON COUNTIES...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
NORTHWEST IOWA.

LAT...LON 4284 9812 4279 9801 4287 9786 4288 9734
      4318 9742 4349 9740 4349 9811 4317 9807

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at May 5, 12:15 PM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 5, 12:15 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1215 PM CDT SAT MAY 5 2007

.DISCUSSION...
ELONGATED SURFACE TROUGH EXTENDING FROM CENTRAL NEBRASKA INTO WEST
CENTRAL SOUTH DAKOTA WILL INTENSIFY THROUGHOUT THE DAY.  AS THIS
SYSTEM INCREASES...AMOUNT OF LOW LEVEL SHEAR WILL INTENSIFY CREATING
AN INCREASINGLY FAVORABLE ENVIRONMENT FOR SUPERCELLS. STRONG
SHORTWAVE CURRENTLY OVER EASTERN COLORADO IS EXPECTED TO SLIDE NORTH
INTO CENTRAL NEBRASKA BY LATE THIS AFTERNOON. BACK EDGE OF
CONVECTION ACROSS NEBRASKA TIED TO SURFACE WARM FRONT.  EXPECT WARM
FRONT TO LIFT NORTH INTO THE SOUTHERN CWA THIS AFTERNOON. SOUTH OF
THE FRONT...MAINLY A SMATTERING OF MID AND HIGH CLOUDS WILL ALLOW
FOR INCREASED DESTABLIZATION.  IN ADDITION...LOW LEVEL MOISTURE
POOLING SOUTH OF THE FRONT WITH DEW POINTS RISING INTO THE UPPER 60S
TO NEAR 70 DEGREES.  HAD PROBLEMS WITH 12Z KOAX SOUNDING...HOWEVER
FURTHER TO THE SOUTH 12Z KTOP SOUNDING INDICATING A LOADED GUN WITH
MORE THAN SUFFICIENT SHEAR AND DRY ADIABATIC LAPSE RATES FROM 850 TO
500 MB.

EXPECT CELLS THAT DEVELOP IN NEBRASKA TO MOVE NORTH. WITH GREAT
SHEAR EXPECT MOST STORMS TO ROTATE...WITH MAINLY LARGE HAIL AND
TORNADO THREAT INCREASING THROUGH THE AFTERNOON AND EVENING HOURS AS
STORMS BECOME SURFACE BASED.

WATCH POSTED AND UPDATE OUT.
&&

.AVIATION...
 LOW PRESSURE WILL INTENSITY THIS AFTERNOON... PRODUCING VERY STRONG
SRLY FLOW. SOUTHERLY WINDS IN EXCESS OF 40 KTS ARE LIKELY BY EARLY
EVENING ONLY A FEW THOUSAND FEET ABOVE THE GROUND. THUNDERSTORMS
WILL REDEVELOP THIS AFTERNOON INTO THIS EVENING...SOME PRODUCING
LARGE HAIL AND TORNADOES.

&&
.PREV DISCUSSION...
VERY ACTIVE WX ACRS CWA THRU SUN WITH LINGERING THREAT OF PRECVIP E
ON MON. UPPER LOW OVR CNTRL ROCKIES WL CONT TO EJECT S/WS NEWD ACRS
CWA AS IT LIFTS NEWD THRU SUN. LARGE AREA OF PRECIP ACRS NEB MOVG
NWD AND WL AMINLY AFFECT AREAS W OF I29 TODAY...AS DRIER MID LEVEL
AIR TO THE E WL LIMIT NEWD SPREAD TODAY. WUD EXPECT WDSPRD RW/TRW
ACRS WRN CWA THIS MORN...WITH SCT RW/TRW TO I29. PRECIP WL TAPER OFF
FOR AWHILE THIS AFTN...BUT WITH NEXT S/W SHUD AGAIN SEE DVLPMNT OF
TRW ACRS W SPREADING EWD TONIGHT. MODELS ALL SHOW VERY HIGH 0-3KM
HELICITY AND HIGH 0-2KM VGP W OF I29 LATER THIS AFTN AND EVE AND WL
LIKELY SEE ANOTHER BOUT OF SVR STORMS WITH POT FOR TORNADOES W OF
I29. MAY NOT GET RID OF STRATUS OVR CWA...BUT FURTHER S IF CLOUDS
BREAK UP AND STORMS BECOME SFC BASED...CUD SEE A FAIRLY SIG SVR WX
EVENT. SO HAVE MENTIONED SVR STORMS ALONG AND W OF I29 FOR LATE THIS
AFTN AND THIS EVE. IN ADDITION TO THE SVR THREAT...POT CONTS FOR
FLOODING ALONG AND W OF I29 AND WL CONT FLOOD WATCH. WUD EXPECT
HEAVIEST RAINS LATE THIS AFTN AND EVE W OF I29...REACHING THE I29
CORRIDOR LATER IN THE EVENING.

ON SUN...SFC FNT WL PUSH INTO CWA AND THREAT OF SVR STORMS WL AGAIN
BE POSSIBLE MAINLY ACRS THE E. DYNAMICS ARE NOT AS IMPRESSIVE FOR
SUN SVR WX...BUT POT FOR HEAVY RAINS ALONG THE I29 CORRIDOR SUN
NIGHT LOOK GOOD AS REDEVELOPMENT OF TRW EXPECTED DURING THE LATE
AFTN AND EVE.

WNDS WL BE QUITE GUSTY OUT OF SE TODAY AND WL LIKELY SEE GUSTS TO 35
TO 40 MPH. MAY NEED A WND ADVY...BUT FOR NOW WL HOLD OFF.

TEMPS WL BE TRICKY TODAY AND WL BE HIGLY DEPENDENT WHEN OR IF LOW
CLOUDS BREAK UP. FEEL THERE WL BE A LEAST A LTL SUN IN THE
AFTN...AND IT WONT TAKE MUCH TO PUSH TEMPS TO NR 70 OR ABOVE. SO WL
NOT STRAY TOO FAR FM NAM MOS...WHICH IS COOLER THAN GFS MOS.

ON SUN...TEMPS WL NOT RISE TOO MUCH BUT SHUD START OUT RATHER WARM
AROUND 60. SO A 10 DEG RISE SHUD BE PSBL WITH RAIN IN THE
MORN...ENDING FOR AWHILE IN THE AFTN BEFORE REDEVELOPING.

LATER FCST PDS FOR MON AND BEYOND LOOK REASONABLE FM PREV FCST WITH
LINGERING THREAT OF RAIN ACRS E ON MON AND ANOTHER SMALL CHC OF
PRECIP LATE TUES NITE INTO WED.

&&

&&
FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR IAZ001-
     012-020-031.

MN...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR MNZ098.

NE...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR NEZ013-
     014.

SD...FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR SDZ039-
     040-054>056-061-062-066-067-070-071.
     FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR
     SDZ038-050-052-053-057>060-063>065-068-069.

&&
Hazardous weather outlook, May 5, 4:09 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
409 AM CDT SAT MAY 05 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
409 AM CDT SAT MAY 05 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR MAINLY ALONG AND WEST
OF INTERSTATE 29 THIS MORNING. THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE. THUNDERSTORMS WILL REDEVELOP DURING THE AFTERNOON
AND OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE MAINLY
ALONG AND WEST OF INTERSTATE 29. THESE STORMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL. THE GREATEST THREAT FOR
TORNADOES WILL BE LATE THIS AFTERNOON AND EVENING...WEST OF A
HURON TO SIOUX CITY LINE.

FLOODING...
HEAVY RAINS WILL OCCUR AT TIMES THROUGH TONIGHT ALONG AND WEST OF
INTERSTATE 29.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA
ON SUNDAY. HOWEVER...THE MAIN THREAT ON SUNDAY WILL BE THE
POTENTIAL FOR ADDITIONAL HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM ALONG AND WEST OF
THE
JAMES RIVER.
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM BETWEEN INTERSTATE
29 AND
THE JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 5, 2:49 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
249 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             1 SE WORTHING           43.32N 96.75W
05/05/2007  M0.75 INCH       LINCOLN            SD   TRAINED SPOTTER

            PENNY SIZE HAIL COVERING THE GROUND FELL FROM 1250-1300
            CDT.

0110 PM     HAIL             3 NE HARRISBURG         43.46N 96.65W
05/05/2007  M1.00 INCH       LINCOLN            SD   TRAINED SPOTTER

0132 PM     HAIL             8 SW MARION             43.34N 97.37W
05/05/2007  M0.75 INCH       TURNER             SD   TRAINED SPOTTER

            UP TO PENNY SIZE...MOSTLY DIME OR SMALLER

0235 PM     TSTM WND GST     FREEMAN                 43.35N 97.43W
05/05/2007  E60.00 MPH       HUTCHINSON         SD   TRAINED SPOTTER

            WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
            DOWN.

&&

DMORIN
Local storm report, May 5, 3:14 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
314 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 NW SALEM              43.73N 97.40W
05/05/2007  M0.75 INCH       MCCOOK             SD   TRAINED SPOTTER

&&

DMORIN
Local storm report, May 5, 3:30 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 SW EMERY              43.56N 97.68W
05/05/2007                   HANSON             SD   PUBLIC

            DAMAGE ON FARMSTEAD...MACHINE SHED AND AT LEAST ONE OTHER
            OUT BUILDING DESTROYED. MACHINERY KNOWN AS A GRAINVAC
            OVERTURNED. HOUSE OKAY.

&&

DMORIN
Local storm report, May 5, 4:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
440 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     5 NW HOWARD             44.06N 97.59W
05/05/2007                   MINER              SD   LAW ENFORCEMENT

            UP TO 65 MPH WIND GUSTS...FARMSTEAD OUT BUILDINGS DAMAGED

&&

DMORIN
Local storm report, May 5, 4:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
442 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             CARTHAGE                44.17N 97.71W
05/05/2007  M1.00 INCH       MINER              SD   CO-OP OBSERVER

&&

DMORIN
Local storm report, May 5, 4:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             CARTHAGE                44.17N 97.71W
05/05/2007  M1.00 INCH       MINER              SD   TRAINED SPOTTER

&&

DMORIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:25 PM CDTSevere Thunderstorm WarningFSDHanson35 min
May 4, 7:43 PM CDTTornado WarningFSDHanson32 min
May 4, 7:50 PM CDTTornado WarningFSDHanson25 min
May 4, 8:12 PM CDTSevere Thunderstorm WarningFSDLake, Miner33 min
May 4, 8:14 PM CDTTornado WarningFSDHanson31 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningFSDDavison26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningFSDDavison, Sanborn36 min
May 5, 12:12 AM CDTFlash Flood WarningFSDBeadle3 hr
May 5, 5:29 AM CDTSevere Thunderstorm WarningFSDUnion19 min
May 5, 12:29 PM CDTSevere Thunderstorm WarningFSDLincoln31 min
May 5, 12:45 PM CDTSevere Thunderstorm WarningFSDYankton30 min
May 5, 12:58 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha47 min
May 5, 1:07 PM CDTSevere Thunderstorm WarningFSDTurner38 min
May 5, 1:15 PM CDTSevere Thunderstorm WarningFSDYankton15 min
May 5, 1:21 PM CDTSevere Thunderstorm WarningFSDYankton39 min
May 5, 1:55 PM CDTFlash Flood WarningFSDBon Homme, Hutchinson, Yankton3 hr
May 5, 2:22 PM CDTFlash Flood WarningFSDHanson4 hr
May 5, 2:49 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner41 min
May 5, 2:58 PM CDTSevere Thunderstorm WarningFSDHanson32 min
May 5, 3:25 PM CDTFlash Flood WarningFSDMiner6 hr
May 5, 3:31 PM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner44 min
May 5, 3:51 PM CDTTornado WarningFSDMiner24 min
May 5, 3:51 PM CDTTornado WarningFSDBon Homme54 min
May 5, 3:58 PM CDTSevere Thunderstorm WarningFSDHanson32 min
May 5, 4:00 PM CDTFlash Flood WarningFSDBeadle, Kingsbury, Sanborn6 hr
May 5, 4:08 PM CDTTornado WarningFSDHanson, Miner37 min
May 5, 4:10 PM CDTTornado WarningFSDGregory50 min
May 5, 4:34 PM CDTTornado WarningFSDDavison26 min
May 5, 4:38 PM CDTSevere Thunderstorm WarningFSDKingsbury36 min
May 5, 4:38 PM CDTTornado WarningFSDHutchinson37 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningFSDMiner15 min
May 5, 4:45 PM CDTTornado WarningFSDBon Homme21 min
May 5, 4:59 PM CDTTornado WarningFSDSanborn31 min
May 5, 5:00 PM CDTSevere Thunderstorm WarningFSDGregory30 min
May 5, 5:13 PM CDTTornado WarningFSDHanson47 min
May 5, 5:14 PM CDTTornado WarningFSDHutchinson19 min
May 5, 5:22 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury23 min
May 5, 5:24 PM CDTTornado WarningFSDDavison36 min
May 5, 5:28 PM CDTSevere Thunderstorm WarningFSDYankton47 min
May 5, 5:29 PM CDTSevere Thunderstorm WarningFSDDouglas16 min
May 5, 5:39 PM CDTTornado WarningFSDYankton36 min
May 5, 5:41 PM CDTSevere Thunderstorm WarningFSDAurora49 min
May 5, 5:46 PM CDTSevere Thunderstorm WarningFSDKingsbury13 min
May 5, 5:50 PM CDTSevere Thunderstorm WarningFSDGregory25 min
May 5, 5:59 PM CDTTornado WarningFSDHanson, Miner, Sanborn29 min
May 5, 6:06 PM CDTTornado WarningFSDAurora, Jerauld39 min
May 5, 6:11 PM CDTTornado WarningFSDCharles Mix, Gregory34 min
May 5, 6:13 PM CDTTornado WarningFSDHutchinson, Turner, Yankton32 min
May 5, 6:22 PM CDTFlash Flood WarningFSDBrule3 hr
May 5, 6:28 PM CDTTornado WarningFSDBrule19 min
May 5, 6:43 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook32 min
May 5, 6:45 PM CDTTornado WarningFSDJerauld30 min

Nearby

Flash Flood Warnings in South Dakota, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.